Jump to content
CrazyBoards.org

Recommended Posts

Has anyone experienced this on Trileptal? I went from 900 to 1200mg. about a month ago. My memory is shot. I can't remember what I said five minutes ago. I initially blamed it on ECT, but that was two years ago, and a few months ago my memory was no where as bad as this. I am having other side effects, but this one is most troubling to me. Any insights?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...